MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W
Model Number WA91307W
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Self-Activation or Keying (1557); Communication or Transmission Problem (2896); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the generator displayed an insufficient conductivity alarm, and no instrument connected (when connected to the cable), and spontaneous activation of cut output (resulting in inadvertent cutting of tissue); no activation of the footswitch.The alarms stopped when hf cable was reconnected to universal 1 socket, and the cut tissue was resolved by the surgeon removing/resecting it.The issue was observed during a therapeutic trans-urethral resection of bladder tumour procedure.The procedure was completed with the same device.There were no reports of patient injury/harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
There is no new information provided by the customer.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
WA91307W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22914773
Report Number3003724334-2025-00411
Device Sequence Number9055366
Product Code GEI
UDI-Device Identifier04042761086332
UDI-Public04042761086332
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91307W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYSTOSCOPE (MODEL/SERIAL NUMBER UNKNOWN); LOOP ELECTRODE (MODEL/LOT NUMBER UNKNOWN); RESECTOSCOPE (MODEL/SERIAL NUMBER UNKNOWN); WA00014A HF CABLE SERIAL NUMBER (B)(6); WA91301W FOOT SWITCH (SERIAL NUMBER UNKNOWN); WORKING ELEMENT ((MODEL/SERIAL NUMBER UNKNOWN)
Patient SexUnknown